Convergence of the scheme with weights for the numerical solution of a heat conduction equation with delay for the case of variable coefficient of heat conductivity

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)83-93
Number of pages11
JournalApplied Mathematics and Computation
Volume256
DOIs
Publication statusPublished - 1 Apr 2015

Keywords

  • Delay
  • Parabolic equations
  • Scheme with weights
  • Variable coefficient of heat conductivity

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this